# SDR QXEA200701279

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 339 hours, 305 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2444: NR 3 HYD CAUTION LIGHT ILLUMINATED DURING PUSH BACK.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE OPERATED NR 3 HYD ISO VALVE AND CYCLED ELEVATOR SEVERAL TIMES.  C/W PRESSURIZATION CHECK OF NR 3 HYD SYSTEM IAW Q400 AMM TASK 29-00-00-863-803.  OPS CHECK GOOD.  CAUTION LIGHT REMAINED EXTINGUISHED.  NO DEFECTS NOTED.  NO  PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
